# SDR MWEA011053

- Difficulty date: July 17, 2001
- Submitted: July 17, 2001
- Operation: Air carrier
- Aircraft: N700ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45696
- Aircraft time: 81,125 hours, 75,347 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Cap
- Part number: 59180001
- Condition: Cracked
- Location: Station Xhs 146
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON LEFT HORIZONTAL STABILIZER REAR SPAR LOWER CAP, EXTENDING BETWEEN TWO RIVETS, CONFIRMED BY HFEC STATION XHS 146 APPROXIMATELY.  --  REMOVED CORROSION, FABRICATED FILLER, DRILLED AND INSTALLED REPAIR ANGLE AND FILLER.
